Edgeworth expansions for functionals of U-statistics

Yoshihiko Maesono

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)311-334
Number of pages24
JournalKyushu Journal of Mathematics
Volume50
Issue number2
DOIs
Publication statusPublished - Jan 1 1996

Fingerprint

Edgeworth Expansion
U-statistics

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Edgeworth expansions for functionals of U-statistics. / Maesono, Yoshihiko.

In: Kyushu Journal of Mathematics, Vol. 50, No. 2, 01.01.1996, p. 311-334.

Research output: Contribution to journalArticle

Maesono, Yoshihiko. / Edgeworth expansions for functionals of U-statistics. In: Kyushu Journal of Mathematics. 1996 ; Vol. 50, No. 2. pp. 311-334.
@article{b46085f80073444ea7b51728d97aeba8,
title = "Edgeworth expansions for functionals of U-statistics",
author = "Yoshihiko Maesono",
year = "1996",
month = "1",
day = "1",
doi = "10.2206/kyushujm.50.311",
language = "English",
volume = "50",
pages = "311--334",
journal = "Kyushu Journal of Mathematics",
issn = "1340-6116",
publisher = "Kyushu University, Faculty of Science",
number = "2",

}

TY - JOUR

T1 - Edgeworth expansions for functionals of U-statistics

AU - Maesono, Yoshihiko

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=0001941445&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001941445&partnerID=8YFLogxK

U2 - 10.2206/kyushujm.50.311

DO - 10.2206/kyushujm.50.311

M3 - Article

AN - SCOPUS:0001941445

VL - 50

SP - 311

EP - 334

JO - Kyushu Journal of Mathematics

JF - Kyushu Journal of Mathematics

SN - 1340-6116

IS - 2

ER -